# SDR AWXA200300654

- Difficulty date: March 24, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .25 INCH CRACK WAS FOUND ON SKIN AT LOWER ROW OF FASTENER HOLES STR 4 LT BS 387.  MAINTENANCE CUTOUT CRACKED SKIN AT STR 4 LT, BS 387; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER, A FILLER, 2 EACH INTERNAL DOUBLERS, AND A TAPERED FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 PG 355 FIG 228.
